# SDR FDEA202308231482

- Difficulty date: August 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 767-300
- Aircraft serial: 66242
- Aircraft time: 5,230 hours, 2,609 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: 114T21705
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING L/E FORMER AT WS OSS 441 FOUND CRACKED. 0000392280 : BILLMAN, CRAIG B - 23-AUG-2023 21:09  REPLACED L.E. FORMER WS 441 AS REQUIRED PER SR67-57-002. AND EA H5720-T0368947 B PT3.
